Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Recurring dental procedure after dental procedure. On amoxil and vicodin. Have upper abdominal pain and fatigue. Advice?

My husband has had recurrent nighttime ever after a dental procedure on tues. he is on amoxil and vicodin . we are treating the fever with tyl and NSAIDs and can get it down to 99.4 to let him sleep. He has no other complaints other than mild upper abd pain which occurred tonight & is possibly from the vidicon. I started him on a stool softner but am not sure where to go from here. He has no other systptoms other than fever and severe fatigue upon exercion
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. He had dental procedure and after that he got fever and upper abdominal pain. it is enough to visit a doctor, he had infection resulting in fever he got upper abdominal pain due to gastric irritation of the tablets he is using and indigestion due to fever. as he is under treatment of a dentist you can seek his advise , he will be fine by changing the antibiotic and using the PPI under the supervision of a doctor. if the dentist refers to other doctor you can consult a surgeon. to get relief from gastric pain i advise some diet restrictions as avoid taking spices chillies junk foods and oily foods. thanks for calling.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor